ITEM METADATA RECORD
Title: Counting integer points in parametric polytopes using Barvinok's rational functions
Authors: Verdoolaege, Sven ×
Seghir, Rachid
Beyls, Kristof
Loechner, Vincent
Bruynooghe, Maurice #
Issue Date: May-2007
Publisher: Springer
Series Title: Algorithmica vol:48 issue:1 pages:37-66
Abstract: Many compiler optimization techniques depend on the ability to calculate the number of elements that satisfy certain conditions. If these conditions can be represented by linear constraints, then such problems are equivalent to counting the number of integer points in (possibly) parametric polytopes.
ISSN: 0178-4617
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Informatics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
algorithmica.pdf Submitted 402KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science